# SDR PCAA0207083

- Difficulty date: July 31, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 26,921 hours, 29,887 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PHL - FLIGHT 3957 CREW REPORTED NR 2 HYDRAULIC CONTENTS DROPPED TO ZERO AND NR 2 HYDRAULIC PRESSURE DROPPED TO ZERO AFTER 5 MINUTES IN FLIGHT.  NO PRESSURE FOR 10 MINUTES.  MAINTENANCE INSPECTED NR 2 HYDRAULIC PUMP AND FOUND O-RING ON PRESSURE UNION DAMAGED.  CASE DRAIN FILTERS WERE ALSO INSPECTED, WITH NO DEFECTS NOTED.  O-RING WAS REPLACED.  GROUND RUN-UP GOOD.  NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
